🏪 Sold by
Amazon.com
🚚 Shipping
Free Shipping
Product Details
✓ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Dye-Free, Cherry Flavor, contains the active ingredient acetaminophen 160 mg per 5 mL. Compare to Children's Tylenol Oral Suspension active ingredient.
✓DYE FREE: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL is an oral suspension liquid in a child-friendly, dye-free cherry flavor for fast, effective relief of children's pain and fever with no high fructose corn syrup.
✓PAIN RELIEVER AND FEVER REDUCER: Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
✓MADE FOR CHILDREN: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension is aspirin free, ibuprofen free, alcohol free and gluten free. Youngsters ages 2 to 11 years may use this liquid medicine as a pain reliever and fever reducer.
✓CHILD-RESISTANT SAFETY CAP is designed to protect your little ones. Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension is alcohol free, aspirin free and ibuprofen free. Dosage cup included.